Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Descending chain conditions for graded rings

Author: M. Saorín
Journal: Proc. Amer. Math. Soc. 115 (1992), 295-301
MSC: Primary 16W50; Secondary 16P60
MathSciNet review: 1093603
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if $ R$ is a perfect (resp. Artinian) strongly graded ring whose ground subring is, modulo its Jacobson radical, a finite direct product of finite-dimensional simple algebras over (nondenumerable) algebraically closed fields, then the grading group cannot contain an infinite abelian subgroup (resp. must be finite). These results extend those of A. Reid and D. S. Passman on twisted group algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W50, 16P60

Retrieve articles in all journals with MSC: 16W50, 16P60

Additional Information

PII: S 0002-9939(1992)1093603-0
Article copyright: © Copyright 1992 American Mathematical Society